# SDR FDEA200909193334

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK 2L BETWEEN FR 74 AND FR 76 LT HAS APPROX 3 SQ INS. OF CORROSION ON TRACK BASE. REMOVED CORROSION FROM MAIN DECK SEAT TRACK 2L BETWEEN FR 74 AND FR 76 LT IAW SRM 51-74-10.  MATERIAL LOSS OUT OF LIMITS ON SEAT TRACK 2L AT FR 75.3.  REMOVED AND REPLACED SEAT TRACK SECTION IAW SRM 53-10-11 AND 51-40-21. REPROTECTED AREA IAW SRM 51-23-10 AND 51-75-10.
